Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

Slide Weakness after taking Himalaya Speman first time

I didn’t consult with doctor.I just took Himalaya Speman to increase the sperm quality.But after first dosage I feel some weakness in next morning. Please advice.


In: Fertility & Infertility, Posted 5 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

We will appreciate if you could tell us the dosage that you are currently taking. Also tell us your intercourse frequency i.e how many times a week.

Normally this thing does not happen. May be you had intercourse last night after taking first dose. Also this was your first dose.

Use regularly for desired results. If still you are not satisfied you can start with kohinoor Gold capsules http://www.ayurvediccure.com/kohinoor.htm.

Thank you
AyurvedicCure.com Support

Answers Answered By: Alice Level Rating1717 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner